Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Ribbons and their canonical embeddings

Authors: Dave Bayer and David Eisenbud
Journal: Trans. Amer. Math. Soc. 347 (1995), 719-756
MSC: Primary 14H45; Secondary 13D02, 14C20
MathSciNet review: 1273472
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study double structures on the projective line and on certain other varieties, with a view to having a nice family of degenerations of curves and K3 surfaces of given genus and Clifford index. Our main interest is in the canonical embeddings of these objects, with a view toward Green's Conjecture on the free resolutions of canonical curves. We give the canonical embeddings explicitly, and exhibit an approach to determining a minimal free resolution.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14H45, 13D02, 14C20

Retrieve articles in all journals with MSC: 14H45, 13D02, 14C20

Additional Information

Keywords: Ribbon, double structure, hyperelliptic curve, Clifford index, Green's conjecture, free resolution, canonical curve, K3 surface, K3 carpet
Article copyright: © Copyright 1995 American Mathematical Society